# SDR JR2R2012010400017

- Difficulty date: January 4, 2012
- Submitted: January 4, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,161 hours, 16,014 cycles
- System (JASC): 5751 · Ailerons
- Part: Mount
- Part number: 6705761107
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PCU MOUNT LUGS HAVE PITTING AND GOUGING ON INNER AND OUTER LUGS.  REPAIRED IAW RO CRJ9-57-0350.
